Education, Science, Technology, Innovation and Life
Open Access
Sign In

Journal of Probability and Mathematical Statistics

ISSN 2616-2393

Year: 2022 2019
Issue: 1
Volume 2, Number 1, 2022

Interpolated Coefficients Finite Element Method for Nonlinear Two-Point Boundary Value Problems

Lizheng Cheng, Hongping Li*

Abstract | References | PDF | HTML | Pub. Date: Dec 26, 2022

DOI: 10.23977/jpms.2022.020102 | Downloads: 0 | Views: 36

Downloads: 54
Visits: 3216

Sponsors, Associates, and Links


All published work is licensed under a Creative Commons Attribution 4.0 International License.

Copyright © 2016 - 2031 Clausius Scientific Press Inc. All Rights Reserved.